# SDR P5CA9600374

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Fairing
- Condition: Delaminated
- Location: Lt/Rt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EIGHT FLAP TRACK FIXED L/E FAIRINGS HAVE HEAVY EROSION AT FORWARD END WITH SEVERAL AREAS DELAMINATED AND CRACKED.  REPAIRED DELAMINATION WITH FIBERGLASS OVERLAYS AND REPAIRED EROSION IAW SRM 51-40-09 AND 51-40-11.
